MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS W/SA25 A.SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS W/SA25 A.SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX428T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was reopened in reference to (b)(4).Manufacturing site evaluation: manufacturing and quality control data the progav¿ 2.0 was manufactured by a qualified employee in february 2016.Deviations during assembly did not occur.The valve was sterilized by miethke and released for shipment after final inspection.The progav¿ 2.0 has a normal pressure range of 0 to 20 cmh2o.The valve was inspected as article fx428t.All parameters have been inspected and approved during the manufacturing process.All parameters have been assessed as meeting specification.Device examination: the valve was received in strong, presumably bloody moldy liquid in the provided returnkit.The condition of the product is rated as the highest risk level.Therefore, a device investigation was not possible due to the return condition.Result: a definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.However, manufacturing defects at the time of release have been excluded.The valve met all specifications of the final inspection when released from christoph miethke (b)(4).No further regulatory actions are required.
 
Event or Problem Description
It was reported miethke that a progav 2.0 sys w/sa25 a.Sprung reservoir (part # fx428t) was implanted during a procedure performed on an unknown date.According to the complainant, a blockage of the valve was suspected.The patient underwent a revision procedure on an unknown date.The complaint device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.

Brand Name
PROGAV 2.0 SYS W/SA25 A.SPRUNG RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
MDR Report Key12385809
Report Number3004721439-2021-00606
Device Sequence Number4724112
Product Code JXG
UDI-Device Identifier04041906136987
UDI-Public4041906136987
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K161853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberFX428T
Device Catalogue NumberFX428T
Device Lot Number20029353
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2016
Initial Report FDA Received Date08/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;